# SDR HALA2016011200006

- Difficulty date: January 12, 2016
- Submitted: January 13, 2016
- Operation: Air carrier
- Aircraft: N479HA
- Make and model: Boeing 717-200
- Aircraft serial: 55124
- Aircraft time: 23,295 hours, 55,367 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Activated
- Location: Cargo Bay
- Part time: 1,457 hours, 3,309 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: F

## Discrepancy

AFT CARGO SMOKE ALERT ILLUMINATED INFLT.  BOTH BOTTLES DISCHARGED, LOWER CARGO COMP FIRE SUPPRESSION SYS.  R & R CARGO COMPARTMENT FIRE EXTINGUISHER CONTAINER 1 AND 2 IAW AMM 26-22-01.  PERFORMED CARGO FIRE EXT ADJUSTMENT/TEST NO FAULTS DEFECTS NOTED, OK FOR SERVICE.
